Papers: Submitted& in preparation:

Almost $\omega$-Free. With D. Harbater; 11 pages.

A survey of Galois theory of curves in characteristic $p$. With R. Pries; submitted09/06/09; expository, 17 pages.

Semi-direct Galois covers of the affine line. With L. Gruendken, L. Hall-Seelig, B.-H. Im,

E. Ozman, R. Pries). Submitted 03/15/09, 10 pages.

Accepted:

Normal subgroups of the algebraic fundamental group of affine curves in positive characteristic. With A. Pacheco and P. Zalesskii; Math. Annalen, Vol. 343, Issue 2, 463-486.

On Quasifree Profinite Group. With Luis Ribes and Pavel Zalesskii; Proceedings of theAmerican Mathematical Society. 135 (2007), no. 9, 2669--2676

Addendum

Local Galois Theory in dimension two. With David Harbater; Advances in Mathematics Vol. 198, Issue 2 (Special volume in honor of M. Artin: Part 2. (2005) 623-653.

Abhyankarʼs Local Conjecture on Fundamental Groups. With David Harbater; Algebra and Algebraic Geometry with Applications (Abhyankarʼs 70th birthday conference, C.Christensen, ed.), Springer-Verlag (2004) 473-486.

Covers with Prescribed Ramification. With Robert Guralnick; Arithmetic fundamental groups and noncommutative algebra (Berkeley, CA, 1999), 387-406, Proc. Sympos. Pure Math, 70, Amer. Math. Soc., Providence, RI, 2002.

Galois modules and the algebraic fundamental group of projective curves in positive characteristic. With A. Pacheco; Pacific J. of Math. 192 (2000), no 1, 143-158.

Patching and Thickening Problems. With D. Harbater; J. of Algebra, Vol. 212, (1999) 272-304.

Conditions related to $\pi_1$ of projective curves. J. of Number Theory, Vol. 69, No. 1, (1998) 62-79.

Galois groups of projective curves in characteristic $p$. J. of Algebra. Vol. 182 (1996) 777-804.